1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.

Ketamine and the day after

Discussion in 'Ketamine' started by Fantasian, Oct 20, 2006.

  1. Fantasian

    Fantasian Gold Member

    Reputation Points:
    Sep 28, 2005
    30 y/o from U.K.
    SWIF used about 150mg of Ketamine insufflated last night and had a most enjoyable experience. SWIF the following day felt a little groggy which he expected however SWIF had all the symptoms of a UTI.

    UTI - Urinary Tract infection

    It hurt when SWIF urinated,
    SWIF wanted to urinate and couldnt
    SWIF generally felt uncomfortable in that region

    However these symptoms only lasted for about 1 hour 30 minutes and after SWIF tested himself for a UTI the test came up negative.

    Is it possible that the Ketamine remaining in SWIF's Urine was having an effect on the inside of his bladder and Urinary tract prior to him urinating it out.
  2. Dimitri

    Dimitri Gold Member

    Reputation Points:
    Apr 11, 2005
    SWIM personally has these problems as well (not on the first trips, but later when more times consumed).
    Addionally some pain was found in the kidneys (not extreme, but noticeable). I have to go to the toilet more often on K as well. It seemed that the body want to get rid of something.
    So...my hypothesis was, that the burning might be to metabolics or due to the low water level in the bladder, maybe also small cramps (the bladder is a muscle). It definitely affects the urinary tract.
  3. El Calico Loco

    El Calico Loco Gold Member

    Reputation Points:
    Aug 30, 2006
    from U.S.A.
    I can't speak to K, but my friend I have a similar problem with DXM. He thinks it's due to the fact that DXM is excreted through the urine; maybe it kinda clogs the pipes or something. And he definitely has to ride the bowl for awhile on the come-up. :D

    Wikipedia says that Ket is excreted renally as well.